CSpace

Browse/Search Results:  1-10 of 23 Help

Selected(0)Clear Items/Page:    Sort:
Sufficient conditions for existence of global minimizers of functions on Hilbert spaces 期刊论文
JOURNAL OF GLOBAL OPTIMIZATION, 2022, 页码: 11
Authors:  Chen, Liang;  Dai, Yu-Hong;  Wei, Zhou
Favorite  |  View/Download:19/0  |  Submit date:2022/04/02
Sufficient condition  Global minmizer  Primal-lower-nice  Subdifferential evolution problem  Palais-Smale condition  
Schauder theorems for a class of (pseudo-)differential operators on finite- and infinite-dimensional state spaces 期刊论文
JOURNAL OF THE LONDON MATHEMATICAL SOCIETY-SECOND SERIES, 2021, 页码: 49
Authors:  Lunardi, Alessandra;  Rockner, Michael
Favorite  |  View/Download:31/0  |  Submit date:2021/04/26
Learning-Based Quantum Robust Control: Algorithm, Applications, and Experiments 期刊论文
IEEE TRANSACTIONS ON CYBERNETICS, 2020, 卷号: 50, 期号: 8, 页码: 3581-3593
Authors:  Dong, Daoyi;  Xing, Xi;  Ma, Hailan;  Chen, Chunlin;  Liu, Zhixin;  Rabitz, Herschel
Favorite  |  View/Download:43/0  |  Submit date:2020/09/23
Nonhomogeneous media  Robust control  Quantum computing  Task analysis  Chemistry  Machine learning algorithms  Uncertainty  Differential evolution  femtosecond laser  quantum control  quantum learning  quantum robust control  
On limiting behavior of stationary measures for stochastic evolution systems with small noise intensity 期刊论文
SCIENCE CHINA-MATHEMATICS, 2020, 卷号: 63, 期号: 8, 页码: 1463-1504
Authors:  Chen, Lifeng;  Dong, Zhao;  Jiang, Jifa;  Zhai, Jianliang
Favorite  |  View/Download:69/0  |  Submit date:2020/09/23
stationary measure  Lyapunov function  limit measure  support  Birkhoff center  stochastic evolution system  
Government Intervention and Automobile Industry Structure: Theory and Evidence from China 期刊论文
SUSTAINABILITY, 2019, 卷号: 11, 期号: 17, 页码: 25
Authors:  Ma, Lin;  Du, Qinchuan;  Wu, Tian
Favorite  |  View/Download:72/0  |  Submit date:2020/01/10
automobile manufacturing  automobile maintenance  government incentive  government intervention  tax avoidance  
Optimal regularity of stochastic evolution equations in M-type 2 Banach space 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2019, 卷号: 267, 期号: 3, 页码: 1955-1971
Authors:  Hong, Jialin;  Huang, Chuying;  Liu, Zhihui
Favorite  |  View/Download:68/0  |  Submit date:2020/01/10
Stochastic evolution equation  Multiplicative noise  Well-posedness  Trajectory regularity  Factorization method  
Well-posedness and optimal regularity of stochastic evolution equations with multiplicative noises 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2019, 卷号: 266, 期号: 8, 页码: 4712-4745
Authors:  Hong, Jialin;  Liu, Zhihui
Favorite  |  View/Download:58/0  |  Submit date:2019/03/11
Stochastic evolution equation  Multiplicative noise  Trajectory regularity  Factorization method  Gronwall inequality with singular kernel  
Application of local discontinuous Galerkin method to Einstein equations 期刊论文
INTERNATIONAL JOURNAL OF MODERN PHYSICS D, 2019, 卷号: 28, 期号: 1, 页码: 26
Authors:  Cao, Zhoujian;  Fu, Pei;  Ji, Li-Wei;  Xia, Yinhua
Favorite  |  View/Download:212/0  |  Submit date:2019/03/05
Numerical relativity  Einstein equation  gravitational wave  
Fashion and Homophily 期刊论文
OPERATIONS RESEARCH, 2018, 卷号: 66, 期号: 6, 页码: 1486-1497
Authors:  Zhang, Boyu;  Cao, Zhigang;  Qin, Cheng-Zhong;  Yang, Xiaoguang
Favorite  |  View/Download:57/0  |  Submit date:2019/03/05
network games  fashion cycle  homophily index  
Enhanced artificial bee colony algorithm through differential evolution 期刊论文
APPLIED SOFT COMPUTING, 2016, 卷号: 48, 页码: 137-150
Authors:  Gao, Wei-feng;  Huang, Ling-ling;  Wang, Jue;  Liu, San-yang;  Qin, Chuan-dong
Favorite  |  View/Download:31/0  |  Submit date:2018/07/30
Artificial bee colony algorithm  Differential evolution  Population initialization  Evaluation strategy